Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vector measure duality and tensor product representations of $L_p$-spaces of vector measures


Author: E. A. Sánchez Pérez
Journal: Proc. Amer. Math. Soc. 132 (2004), 3319-3326
MSC (2000): Primary 46E30; Secondary 46G10
Published electronically: June 2, 2004
MathSciNet review: 2073308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\lambda$ be a countably additive vector measure. In this paper we use the definition of vector measure duality to establish a tensor product representation theorem for the space of $p$-integrable functions with respect to $\lambda$. In particular, we identify this space with the dual of a certain space of operators under reasonable restrictions for the vector measure $\lambda$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E30, 46G10

Retrieve articles in all journals with MSC (2000): 46E30, 46G10


Additional Information

E. A. Sánchez Pérez
Affiliation: Departamento de Matemática Aplicada, E.T.S. Ingenieros de Caminos, Canales y Puertos, Universidad Politécnica de Valencia, Camino de Vera, 46071 Valencia, Spain
Email: easancpe@mat.upv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07521-5
PII: S 0002-9939(04)07521-5
Keywords: Vector measures, $p$-integrable functions, tensor products
Received by editor(s): October 23, 2002
Received by editor(s) in revised form: August 21, 2003
Published electronically: June 2, 2004
Dedicated: The author dedicates this paper to the memory of Professor Klaus Floret.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2004 American Mathematical Society